# SDR DALA13058483306

- Difficulty date: November 3, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 43,630 hours, 5,768 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FOUND CORRODED FRAMES 38 - 39.2.  CORROSION REMOVED IAW SRM 51-74-00 .  FOUND OUT OF LIMITS IAW SRM 53-31-15 FIG 101.  SEAT TRACK REMOVED IAW SRM 51-42-11 . NEW SEAT TRACK REWORKED IAW DWG F53310898 AND INSTALLED IAW SRM 51-42-11.
